Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 112, Number 3
HTML articles powered by AMS MathViewer

What makes $\textrm {Tor}^ R_ 1(R/I,I)$ free?
Shiro Goto and Naoyoshi Suzuki PDF
Proc. Amer. Math. Soc. 112 (1991), 605-611
Integral domains with finitely generated groups of divisibility
D. D. Anderson PDF
Proc. Amer. Math. Soc. 112 (1991), 613-618
Algebras of finite self-injective dimension
Mitsuo Hoshino PDF
Proc. Amer. Math. Soc. 112 (1991), 619-622
$\omega !$ can be a nontrivial automorphism group
Judith Roitman PDF
Proc. Amer. Math. Soc. 112 (1991), 623-628
On the compositum of two power series rings
Shreeram S. Abhyankar, William Heinzer and Sylvia Wiegand PDF
Proc. Amer. Math. Soc. 112 (1991), 629-636
Embedding Galois problems and reduced norms
Teresa Crespo PDF
Proc. Amer. Math. Soc. 112 (1991), 637-639
Auslander-Reiten triangles in derived categories of finite-dimensional algebras
Dieter Happel PDF
Proc. Amer. Math. Soc. 112 (1991), 641-648
The group determinant determines the group
Edward Formanek and David Sibley PDF
Proc. Amer. Math. Soc. 112 (1991), 649-656
Finitely embedded commutative rings
Carl Faith PDF
Proc. Amer. Math. Soc. 112 (1991), 657-659
Comaximizable primes
Raymond C. Heitmann and Stephen McAdam PDF
Proc. Amer. Math. Soc. 112 (1991), 661-669
On small Iwasawa invariants and imaginary quadratic fields
Jonathan W. Sands PDF
Proc. Amer. Math. Soc. 112 (1991), 671-684
Henselian rings and Weierstrass polynomials
Budh Nashier PDF
Proc. Amer. Math. Soc. 112 (1991), 685-690
Automorphisms of $\textrm {SL}_ 2$ of imaginary quadratic integers
John Smillie and Karen Vogtmann PDF
Proc. Amer. Math. Soc. 112 (1991), 691-699
Some operator-theoretic calculus for positive definite kernels
Ameer Athavale PDF
Proc. Amer. Math. Soc. 112 (1991), 701-708
An $n\times n$ matrix of linear maps of a $C^ *$-algebra
Ching Yun Suen PDF
Proc. Amer. Math. Soc. 112 (1991), 709-712
Lower estimate in Littlewood’s conjecture on the mean spherical derivative of a polynomial and iteration theory
A. È. Erëmenko PDF
Proc. Amer. Math. Soc. 112 (1991), 713-715
Exceptional $q$-Askey-Wilson polynomials and continued fractions
Dharma P. Gupta and David R. Masson PDF
Proc. Amer. Math. Soc. 112 (1991), 717-727
The stability of certain functional equations
John A. Baker PDF
Proc. Amer. Math. Soc. 112 (1991), 729-732
The stable rank of crossed products of sectional $C^ *$-algebras by compact Lie groups
Eckart Schulz PDF
Proc. Amer. Math. Soc. 112 (1991), 733-744
Principal distributions for almost unperturbed Schrödinger pairs of operators
Daoxing Xia PDF
Proc. Amer. Math. Soc. 112 (1991), 745-754
Some trace formulas for almost unperturbed Schrödinger pairs of operators
Daoxing Xia PDF
Proc. Amer. Math. Soc. 112 (1991), 755-764
A hypercyclic operator whose adjoint is also hypercyclic
Héctor Salas PDF
Proc. Amer. Math. Soc. 112 (1991), 765-770
Carleson measures in Hardy and weighted Bergman spaces of polydiscs
F. Jafari PDF
Proc. Amer. Math. Soc. 112 (1991), 771-781
Counterexamples concerning bitriangular operators
M. S. Lambrou and W. E. Longstaff PDF
Proc. Amer. Math. Soc. 112 (1991), 783-787
Estimates for inverses of $e^ {int}$ in some quotient algebras of $A^ +$
Elhassan Zerouali PDF
Proc. Amer. Math. Soc. 112 (1991), 789-793
On infinitely differentiable and Gevrey vectors for representation
A. F. M. ter Elst PDF
Proc. Amer. Math. Soc. 112 (1991), 795-802
A note on a global stability theorem of M. W. Hirsch
Ji Fa Jiang PDF
Proc. Amer. Math. Soc. 112 (1991), 803-806
Sums of powers of derivatives
Jan Mařík and Clifford E. Weil PDF
Proc. Amer. Math. Soc. 112 (1991), 807-817
Boundaries and modular ideals on locally compact groups
William Moran and George A. Willis PDF
Proc. Amer. Math. Soc. 112 (1991), 819-827
Bernstein-type inequalities for the derivatives of constrained polynomials
Tamás Erdélyi PDF
Proc. Amer. Math. Soc. 112 (1991), 829-838
Explicit construction of universal operator algebras and applications to polynomial factorization
David P. Blecher and Vern I. Paulsen PDF
Proc. Amer. Math. Soc. 112 (1991), 839-850
Mean growth of Bloch functions and Makarov’s law of the iterated logarithm
Rodrigo Bañuelos and Charles N. Moore PDF
Proc. Amer. Math. Soc. 112 (1991), 851-854
The spectral extension property and extension of multiplicative linear functionals
Michael J. Meyer PDF
Proc. Amer. Math. Soc. 112 (1991), 855-861
Pseudospectral operators and the pointwise ergodic theorem
R. E. Bradley PDF
Proc. Amer. Math. Soc. 112 (1991), 863-870
Simple $C^ *$-algebras with continuous scales and simple corona algebras
Hua Xin Lin PDF
Proc. Amer. Math. Soc. 112 (1991), 871-880
A fixed point approach to homological perturbation theory
Donald W. Barnes and Larry A. Lambe PDF
Proc. Amer. Math. Soc. 112 (1991), 881-892
Spread and local properties
Basil Coutant PDF
Proc. Amer. Math. Soc. 112 (1991), 893-898
Permutation groups in Euclidean Ramsey theory
Igor Kříž PDF
Proc. Amer. Math. Soc. 112 (1991), 899-907
The derivative of the exponential map
Carl Herz PDF
Proc. Amer. Math. Soc. 112 (1991), 909-911
A correction to: “On extensions of models of strong fragments of arithmetic” [Proc. Amer. Math. Soc. 108 (1990), no. 1, 223–232; MR0984802 (90d:03123)]
Roman Kossak PDF
Proc. Amer. Math. Soc. 112 (1991), 913-914